PuSH - Publikationsserver des Helmholtz Zentrums München

Efendiyev, M.A. ; Vougalter, V.*

Solivability of some integro-differential equations with drift.

Osaka J. Math. 57, 247-265 (2020)
Verlagsversion DOI
Free journal
We prove the existence in the sense of sequences of solutions for some integro-differential type equations involving the drift term in the appropriate H-2 spaces using the fixed point technique when the elliptic problems contain second order differential operators with and without Fredholm property. It is shown that, under the reasonable technical conditions, the convergence in L-1 of the integral kernels yields the existence and convergence in H-2 of solutions.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Traveling-waves; Propagation
ISSN (print) / ISBN 0030-6126
e-ISSN 0030-6126
Quellenangaben Band: 57, Heft: 2, Seiten: 247-265 Artikelnummer: , Supplement: ,
Verlag Osaka University
Verlagsort Toyonaka, Japan